# SDR CALA2024122001587

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 109,630 hours, 14,504 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  ON WALK AROUND FOUND #1 ENGINE O/B PYLON ACCESS PANEL MISSING. PANEL# 433CL REF: L/P 3238105. DISCREPANCY ALREADY ON CDL REFER TO LOG PAGE 9765059 CDL 54B.
